# SDR HNAA2013021100046

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 68,266 hours, 77,765 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, LT AC BUSS, LT TRU AND LT ELEVATOR HORN HEAT CAUTION LIGHTS ILLUMINATED.  RETURN TO FIELD.  INSPECTED BOTH 1 AND 2 ENGINES PROP BRUSH BLOCKS AND CLEANED CONNECTOR PLUGS AS WELL.  INSPECTED BOTH ENGINES PROP HEATER LEADS.  NO DEFECTS NOTED.  GROUND RAN BOTH ENGINES WITH PROP HEAT ON.  WINDSHIELD HEAT AND ELEVATOR HORN HEAT ON.  LOADS ARE GOOD.  OPS CHECKED GOOD.
